Nonequilibrium potentials near instabilities

Orazio Descalzi, Enrique Tirapegui

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The existence of polynomial approximations for nonequilibrium potentials determined by a master equation near an instability of arbitrary codimension with diagonalizable linear part is studied. It is shown that the approximations exist, provided some relations are satisfied between the coefficients of the master equation.
Original languageAmerican English
Pages (from-to)993-1012
Number of pages20
JournalJournal of Statistical Physics
Volume57
Issue number5-6
DOIs
StatePublished - 1 Dec 1989
Externally publishedYes

Keywords

  • Bifurcations
  • dynamical systems
  • instabilities
  • Markov processes
  • master equation
  • nonequilibrium potentials

Fingerprint Dive into the research topics of 'Nonequilibrium potentials near instabilities'. Together they form a unique fingerprint.

Cite this